# SDR A6WA200840536

- Difficulty date: July 3, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 12,015 hours, 11,176 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE, HANDLE WILL NOT POP OUT WHEN PUSH BUTTON IS PUSHED.  CLEANED SERVICE DOOR HANDLE AND LUBED IAW AMM 52-41-03, OPS CHECK GOOD.  (A)
